# SDR DALA2025061304497

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55101
- Aircraft time: 11,957 hours, 5,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 602806AD REV E FUSELAGE / LH NOSE SKIN / FR 2 TO FR 3 / DENT ERA REVISED TO REV D TO ADD STAGE III DTE RESULTS. FOLLOW ON ACTION REQUIRED. SECTION V INSPECTION ADDED AT REV 3. SECTION V ADDED AND REQUIRED TO BE ACCOMPLISHED EVERY 58500 FH OR 30000 FC FROM SECTION III. SECT III ACCOMPLISHED ON 10MAR23 WHEN A/C HAD 5431 FH AND 2623 FC. ASSOCIATED ER/A 00-602806 ADDED FOR AC 8308 LOG UPDATED TO CORRECT INITIAL MASK TIMES. REPEAT INTERVAL IS CORRECT, MATH TO DETERMINE TIME SINCE SECTION III WAS INCORRECT RESULTING IN INITIAL THRESHOLD BEING IN ERROR. (LP# 1016148)
